Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 26 (1972), 797-811
DOI: https://doi.org/10.1090/S0025-5718-72-99104-1
Corrigendum: Math. Comp. 28 (1974), 343.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Collatz & W. Wetterling, Optimierungsaufgaben, Springer, Berlin and New York, 1966. MR 0204157 (34:4003)
  • [1] MTAC, v. 13, 1959, p. 141.
  • [2] Math. Comp., v. 18, 1964, pp. 533, 687.
  • [3] Math. Comp., v. 20, 1966, pp. 344, 639.
  • [4] Math. Comp., v. 23, 1969, p. 468.
  • [1] Edgar Karst, The First 2500 Reciprocals and their Partial Sums of all Twin Primes $ (p,p + 2)$ between (3, 5) and (102761, 102763), Department of Mathematics, University of Arizona, Tucson, Arizona, January 1969. (See Math. Comp., v. 23, 1969, p. 686, RMT 52.)
  • [2] E. S. Selmer & G. Nesheim, ``Tafel der Zwillingsprimzahlen bis 200000,'' Norske Vid. Selsk. Forh. Trondheim, v. 15, 1942, pp. 95-98. MR 0019672 (8:446e)
  • [3] H. Tietze, ``Tafel der Primzahl-Zwillinge unter 300000,'' Bayer. Akad. Wiss. Math.-Nat. KL S.-B., 1947, pp. 57-72. MR 0030964 (11:80e)
  • [4] Carl-Erik Fröberg, ``On the sum of inverses of primes and of twin primes,'' Nordisk Mat. Tidskr. Informationsbehandling, v. 1, 1961, pp. 15-20.
  • [1] Elvin J. Lee, The Discovery of Amicable Numbers, Math. Comp., v. 24, 1970, pp. 493-494, RMT 40.
  • [1] H. S. Uhler, ``Full values of the first seventeen perfect numbers,'' Scripta Math., v. 20, 1954, p. 240, where references to Professor Uhler's previous related calculations are given. MR 0065570 (16:447e)
  • [2] H. Riesel, ``A new Mersenne prime,'' MTAC, v. 12, 1958, p. 60. MR 0101850 (21:657)
  • [3] D. B. Gillies, Three New Mersenne Primes and a Conjecture, Report No. 138, Digital Computer Laboratory, University of Illinois, Urbana, Illinois, 1964.
  • [4] M. Lal, Decimal Expansion of Mersenne Primes, Department of Mathematics, Memorial University of Newfoundland, St. John's, Newfoundland, 1967. (See Math. Comp., v. 22, 1968, p. 232, RMT 20.)
  • [5] B. Tuckerman, ``The 24th Mersenne prime,'' Proc. Nat. Acad. Sci. U.S.A., v. 68, 1971, pp. 2319-2320. MR 0291072 (45:166)
  • [1] Richard K. Guy & J. L. Selfridge, ``Interim report on aliquot series,'' Proc. Winnipeg Conf. on Numerical Math., October 1971. MR 0335412 (49:194)
  • [2] G. Aaron Paxson, ``Aliquot sequences'' (preliminary report), Amer. Math. Monthly, v. 63, 1956, p. 614.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-72-99104-1
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society